×

Found 141 Documents (Results 1–100)

100
MathJax

Variational methods in nonlinear analysis. With applications in optimization and partial differential equations. (English) Zbl 1443.49001

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-064736-5/pbk; 978-3-11-064738-9/ebook). xxv, 474 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Surjectivity of Hadamard type operators on spaces of smooth functions. (English) Zbl 1437.46030

PDF BibTeX XML Cite
Full Text: DOI

Approximation and regularity of stochastic PDEs. (English) Zbl 1260.60003

Berichte aus der Mathematik. Aachen: Shaker Verlag; Dresden: Univ. Dresden, Fakultät Mathematik und Naturwissenschaften (Diss.) (ISBN 978-3-8440-0172-3/pbk). ii, 141 p. (2011).
PDF BibTeX XML Cite
Full Text: Link

Generalized Euler heat equation. (English) Zbl 1214.46024

Ouerdiane, Habib (ed.) et al., Quantum probability and infinite dimensional analysis. Proceedings of the 29th conference, Hammamet, Tunisia, October 13–18, 2008. Hackensack, NJ: World Scientific (ISBN 978-981-4295-42-0/hbk; 978-981-4295-43-7/ebook). QP-PQ: Quantum Probability and White Noise Analysis 25, 99-116 (2010).
MSC:  46F25 60H15 60H40
PDF BibTeX XML Cite

On the uniqueness of solutions to boundary value problems for non-stationary Euler equations. (English) Zbl 1195.35248

Fursikov, Andrei V. (ed.) et al., New directions in mathematical fluid mechanics. The Alexander V. Kazhikhov memorial volume. Boston, MA: Birkhäuser (ISBN 978-3-0346-0151-1/hbk). Advances in Mathematical Fluid Mechanics, 281-299 (2010).
PDF BibTeX XML Cite

Concentration in solutions to hyperbolic conservation laws. (English) Zbl 1195.35210

Karpeshina, Yulia (ed.) et al., Advances in differential equations and mathematical physics. Proceedings of the 9th UAB international conference, University of Alabama, Birmingham, AL, USA, March 26–30, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3296-4). Contemp. Math. 327, 41-60 (2003).
PDF BibTeX XML Cite

Distribution solutions to the third-order Euler equation. (English) Zbl 0951.34006

Tangmanee, E. (ed.) et al., Proceedings of the second Asian mathematical conference 1995, Nakhon Ratchasima, Thailand, October 17-20, 1995. Singapore: World Scientific. 343-346 (1998).
MSC:  34A05 34A30 46F10
PDF BibTeX XML Cite

Some properties of the spaces \(W^{(B_1,\dots,B_K)}(\Omega)\) with integro-differential characterization. (English. Russian original) Zbl 0931.46028

Differ. Equations 29, No. 6, 934-937 (1993); translation from Differ. Uravn. 29, No. 6, 1078-1081 (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software